The Existence of Right Inverses of Residue Homomorphisms

  • Takeo Ohsawa
Part of the The University Series in Mathematics book series (USMA)

Abstract

Let X be a complex manifold of dimension n and let EX be a holomorphic vector bundle. Given a complex submanifold Y⊂X of codimension 1, let res Y,E be the residue homomorphism from H n,0 (X\ Y, E) to H n-1,0 (Y, E/Y), where H p,q (.) denotes the ∂0304-cohomology group of type (p, q). The purpose of this chapter is to establish the following theorem.

Keywords

Manifold Stein 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Fujiki, On the blowing down of analytic spaces, Publ. RIMS Kyoto Univ. 10, 473–507 (1975).MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    T. Ohsawa, Cohomology vanishing theorems on weakly I complete manifolds, Publ. RMS Kyoto Univ. 19, 1181–1201 (1983).MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    T. Ohsawa, On the extension of L 2 holomorphic functions. II, Publ. RIMS Kyoto Univ. 24, 265–275 (1988).MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    T. Ohsawa and K. Takegoshi. On the extension of L 2 holomorphic functions, Math. Z. 195, 197–204 (1987).MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    H. Skoda, Morphisms surjectifs de fibres vectoriels semi-positifs, Ann. Sci. École Norm. Sup. Paris11, 577–611 (1978).MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1993

Authors and Affiliations

  • Takeo Ohsawa
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceNagoya UniversityChikusa-ku, Nagoya 464Japan

Personalised recommendations